# SDR SWAA032494

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 32,368 hours, 28,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE OUT OF ADJUST.  REPOSITIONED SLIDE ASSY PER MM.
